MathSciNet Relay Station
MathSciNet bibliographic data
MR1784412 (2001j:35225) 35Q30 (35B35 76D05 76E99)
Kozono, Hideo Asymptotic stability of large solutions with large perturbation to the Navier-Stokes equations. J. Funct. Anal. 176 (2000), no. 2, 153–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement